# SDR UIEA2019051004160

- Difficulty date: May 9, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 96,372 hours, 18,488 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RT PACK TEMP EICAS MESSAGE ON DESCENT. ( PERFORMED FIM TASK 21-51 TASK 803. OPS CHECK PASSED. )
